# SDR CA970811011

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B26
- System (JASC): 2701 · Control Column Section
- Part: Column
- Part number: NB45D859
- Condition: Cracked
- Location: Cockpit
- Part time: 8,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING CONTROL COLUMN ON A REGULAR INSPECTION, AN EXCESSIVE WEAR WAS NOTED, A SLIGHT VERTICAL FORCE APPLIED ON THE CONTROL WHEEL, BROKE THE COLUMN IN TWO PARTS.
